See Alike in...

Alike App

Browser

JesusChild777

910d

I had hypothyroidism then after losing weight my levels got high even after being without medication for 7 weeks numbers are still high. I'm gonna see a thyroid specialist to see what's going on. anyone have this issue what could be causing this thank you

Top reply
    • Margot

      846d

      @Aubs3296 this helped me a lot, thank you. I’ve had this issue so many times and no doctor has explained it to me!

    • Margot

      846d

      @Aubs3296 this helped me a lot, thank you. I’ve had this issue so many times and no doctor has explained it to me!

    • Aubs3296

      875d

      In Hashimoto’s, you can experience both Hypo and Hyper symptoms. This is because your immune system is creating so much antibodies, which then attacks the Thyriod gland and destroys it. This causes the Thyriod to “leak” out to much hormone into the blood stream making you feel anxious all the time. This is what I’m currently dealing with right now. It sucks!

    • Painsucks320

      900d

      Did you know that if you had hypothyroidism, it can Switch to hyperthyroidism.

    • JesusChild777

      910d

      She just said numbers were still high I'm gonna see a thyroid specialist she sent a referral hope they can help

    • Pheobe

      910d

      That is confusing... tell us what the doctor said, hope you will get some answers and reassurance

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.

Want to chat or share? Download the Alike app now and get complete access to Alike.health's unique features.

Find people who are
experiencing a similar
medical reality

100% Free
100%
Free

Download Alike for the full experience

JOIN

View All

Bupropion

night sweats

paranoid

Valium

sertraline

palpitations

Anxiety (Including GAD)

Depression

palpitations

Depression

Valium

Bupropion